# SDR ASAA2023102845889

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 9,478 hours, 2,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BLEED LIGHT CAME ON THRU 4000 AGL ON APPROACH, TRIP RESET ON GROUND, LIGHT EXTINGUISHED. GROUNDED - YES. FOUND FAULT CODE 36130142 MAINT MESSAGE 36-00161 (RIGHT BLEED AIR SYSTEM OVER-PRESSURE SHUTDOWN HAS OCCURRED. PERFORMED IFIM TASK 36-00-00-810-839 RIGHT BLEED SYSTEM RESET, NO CURRENT FAULT.
